Arrest Cold & Flu & Clear Congestion
Each 5 ml. contains :
Paracetamol I.P. 125 mg.
Phenylepherine Hydrochloride I.P. 5 mg.
Chlorpheniramine Maleate I.P. 1 mg.
Relieves Nasal & Sinus Congestion Quickly
Controls Excessive Nasal Secretion & Sneezing Provides feeling of well being Low incidence of Drowsiness
Nasal & Sinus Congestion
Fever Associated with Cold
Sinusitis & Rhinitis
Reduces Fever, Eases Headache & Bodyache !!!